# SDR ASAA12510976

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 15,607 hours, 5,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  PERFORMED PACK ZONE TEMP CONTROLER BITE FOR NR 1 ZONE CONTROLLER FAULTS PACK TCV.  RESET FAULT LIGHT RAN PACK NO FURTHER DEFECTS.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER INSTALLATION TEST PER 21 61 20 400 801 TEST PASSED.
